RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 1997, Issue 3, Pages 3–19 (Mi at2512)  

This article is cited in 2 scientific papers (total in 2 papers)

Surveys

Optimality Conditions in Discrete Optimization

S. I. Sergeev

Moscow State University of Economics, Statistics and Informatics

Full text: PDF file (2442 kB)

English version:
Automation and Remote Control, 1997, 58:3, 329–342

Bibliographic databases:
UDC: 517.977.5

Received: 15.01.1996

Citation: S. I. Sergeev, “Optimality Conditions in Discrete Optimization”, Avtomat. i Telemekh., 1997, no. 3, 3–19; Autom. Remote Control, 58:3 (1997), 329–342

Citation in format AMSBIB
\Bibitem{Ser97}
\by S.~I.~Sergeev
\paper Optimality Conditions in Discrete Optimization
\jour Avtomat. i Telemekh.
\yr 1997
\issue 3
\pages 3--19
\mathnet{http://mi.mathnet.ru/at2512}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1451211}
\zmath{https://zbmath.org/?q=an:0927.90085}
\transl
\jour Autom. Remote Control
\yr 1997
\vol 58
\issue 3
\pages 329--342


Linking options:
  • http://mi.mathnet.ru/eng/at2512
  • http://mi.mathnet.ru/eng/at/y1997/i3/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Sergeev, “Improved lower bounds for the quadratic assignment problem”, Autom. Remote Control, 65:11 (2004), 1733–1746  mathnet  crossref  mathscinet  zmath  isi
    2. S. I. Sergeev, “Algorithms to solve some problems of concave programming with linear constraints”, Autom. Remote Control, 68:3 (2007), 399–412  mathnet  crossref  mathscinet  zmath
  • Avtomatika i Telemekhanika
    Number of views:
    This page:108
    Full text:48
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020